# SDR A6WA201140673

- Difficulty date: July 25, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 19,531 hours, 18,612 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR W/N RETRACT RECEIVED GEAR DISAGREE WARNING ALONG WITH WOW OUTPUT STATUS AND WOW INPUT CAUTION MSG.  C/W QRH.  PERFORMED AIR RETURN.  LANDED AT 46,500 LBS, NORMAL LANDING.  CORRECTLY SERVICED NLG SHOCK STRUT IAW AMM 12-12-32.  PERFORMED GEAR SWING AND FOUND ALL INDICATIONS NORMAL.  REF AMM 32-21.
